Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Cervical myeloradiculopathy multi cervical disc disease compressive

sir , after some day I go villore for the disease then the doctor said that this is my problem ( Cervical myeloradiculopathy multi cervical disc disease compressive at c4-5 and c5-6 ENMG showed at the features of deinnervation in the c6 7 root is innervated) sir i want to know what m i do any specialist for that because the previous doctor go in london plzzzz say for ur doctor or any others plz help me ... due to that i m not able to do any work my leg and hand not work properly plz help ..yours raj singh
Asked On : Sun, 24 Jan 2010
Answers:  1 Views:  613
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Hi.. You need to take see a neurosurgeon for this problem.. You may need to be on cervical collar and few medications for reducing the compression resulting swelling.. In few cases surgery may be needed.. You can take a second opinion from a neurosurgeon through the option of specialist opinion available in this website, if you are interested.. The link would be

Answered: Sun, 24 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor